Next Business Day

Motrin Super Strength Ibuprofen 400 mg Liquid Gels, 60 Capsules

Motrin Super Strength Ibuprofen 400 mg Liquid Gels, 60 Capsules

Regular price $24.47 CAD
Regular price Sale price $24.47 CAD
Sale Sold out
Shipping calculated at checkout.
Quantity

Motrin Super Strength Liquid Gels contain ibuprofen for pain relief and fever reduction.

  • 400 mg ibuprofen per liquid gel capsule
  • Super Strength liquid gel format
  • Package contains 60 capsules
  • For adults and children over 12 years of age; use as directed on the package
View full details